# SDR VNAA2015111400006

- Difficulty date: November 14, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 27,729 hours, 27,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD SQUEAL FROM MAIN CABIN DOOR IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, REMOVED DEBRIS FROM PASSENGER DOOR SEAL AREA AND PRESSURIZED ACFT IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
